Mathematical Notes

, Volume 77, Issue 5–6, pp 855–857 | Cite as

The Nonexistence of an Invariant Measure for an Inhomogeneous Ellipsoid Rolling on a Plane

  • A. V. Borisov
  • I. S. Mamaev
Brief Communications
  • 36 Downloads

Key words

invariant measure rolling ellipsoid Liouville equation Celtic stone 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    V. V. Kozlov, Adv. in Mech., 8 (1985), no. 3, 85–107.Google Scholar
  2. 2.
    V. V. Kozlov, Prikl. Mat. Mekh. [J. Appl. Math. Mech.], 51 (1987), no. 4, 538–545.Google Scholar
  3. 3.
    A. V. Borisov and I. S. Mamaev, Uspekhi Fiz. Nauk, 173 (2003), no. 4, 407–418.Google Scholar
  4. 4.
    A. V. Karapetyan, Stability of Stationary Motions [in Russian], URSS, Moscow, 1998.Google Scholar
  5. 5.
    V. A. Yaroshchuk, Vestnik Moskov. Univ. Ser. I Mat. Mekh. [Moscow Univ. Math. Bull.] (1992), no. 6, 30–34.Google Scholar
  6. 6.
    V. A. Yaroshchuk, Izv. Ross. Akad. Nauk Mekh. Tverd. Tela (1995), no. 2, 54–57.Google Scholar
  7. 7.
    I. S. Mamaev, Reg. Chaot. Dyn., 8 (2003), no. 3, 331–336.CrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • A. V. Borisov
    • 1
  • I. S. Mamaev
    • 1
  1. 1.Institute of Computer ResearchUdmurt State UniversityIzhevskRussia

Personalised recommendations